# SDR AALA006122

- Difficulty date: August 2, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 3916322709
- Condition: Broken
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RNO - DURING INSPECTION OF THE MECHANICAL STOPS THE LOWER STOP LUG ON THE HORIZONTAL JACKSCREW BROKE, DUE TO THE LOWER LIMIT SWITCH NOT SHUTTING OFF PRIOR TO HITTING THE LOWER STOP.  UPON FURTHER INVESTIGATION, IT WAS DISCOVERED THE HORIZONTAL STABILIZER SHUTOFF.  NOSEDOWN CABLE WAS BUSTED.  (M)
